# SDR UIEA2019081305021

- Difficulty date: August 28, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N480MC
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 75,274 hours, 8,388 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - STA 940, BL 0 TO RBL 60 FLOORBEAM FOUND CORROSION. CORROSION REMOVED AS PER SRM 51-10-02. BLEND OUT DEPTH 0.040", ORG 0.128", WIDTH 1-2", LENGTH 7" OUT OF SRM 53-00-51 ALLOWABLE DAMAGE 1 FIG 101 LIMIT. CABIN - STA 940, BL 0 TO RBL 60 FLOORBEAM REPAIRED IAW SRM 53-20-51-2R-1 AND EO 4453B733.
